# SDR CALA2024102102696

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 73,004 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT OVERWING EMERGENCY EXIT HATCHES ARE WEAK. SUPPORT TASK NSA EMX N/R 00179. REMOVED BATTERY PACKS FROM BATTERY CHARGERS M1695 AND M1694 AT LH AND RH OVERWING EMERGENCY EXIT HATCHES, INSTALLED REPLACEMENT EMERGENCY LIGHT BATTERY PACK P/N: AD-D717-01-100 S/N: 355252 (M1694) AT L/H EMERGENCY EXIT,AND INSTALLED REPLACEMENT EMERGENCY LIGHT BATTERY PACK P/N: AD-D717-01-100 S/N: 316222 (M1695) AT R/H EMERGENCY EXIT. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW B737-800 AMM 33-51-00-710-801. TEST PASSED. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00179.
